Aa
MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Aa
A
A
A
Close
Avatar universal

Drug induced sexual dysfunction

A few years ago I took Adderall and I've had erectile dysfunction ever since. A few years later I was prescribed an antidepressant and I've had premature ejaculation ever since. I stopped both medications years ago but the problems remain. Is there any way to treat this?
1 Responses
Sort by: Helpful Oldest Newest
20620809 tn?1504362969
You wouldn't have permanent issues from an antidepressant years after taking it in relation to premature ejaculation. It is much more likely that you have anxiety that continues and sexual dysfunction related to mental health at this point. Have you talked to a therapist about this?
Helpful - 0

You are reading content posted in the Erectile Dysfunction Community

Top Sexual Health Answerers
139792 tn?1498585650
Indore, India
Avatar universal
Southwest , MI
Learn About Top Answerers
Popular Resources
Millions of people are diagnosed with STDs in the U.S. each year.
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Discharge often isn't normal, and could mean an infection or an STD.
STDs aren't transmitted through clothing. Fabric is a germ barrier.
Normal vaginal discharge varies in color, smell, texture and amount.